# SDR ASOA201102233

- Difficulty date: November 24, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 7,172 hours, 4,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING AFT EMERGENCY EXIT LIGHT INOPERATIVE.  R & R EPSU BATTERY PACK NR 5 IAW AMM 33-51-17.  OPS CHECKED GOOD.
